# SDR AALA201908129022

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 41,182 hours, 6,119 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Closeout Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND MAIN LANDING GEAR FALSE SPAR CLOSEOUT PANEL NEXT TO AFT GEAR  TRUNNION CRACKED. REPLACED PANEL PER AMM 57-51-15.
